# SDR QXEA200400709

- Difficulty date: October 10, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 7,284 hours, 5,566 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BC50531903
- Condition: Burned
- Location: Serv Door Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT NR 4308 NOTICED AN UNUSUAL SMELL IN THE COCKPIT AND CABIN AREAS. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE SOURCE OF THE SMELL TO BE THE FLUORESCENT TUBE SOCKET IN THE GALLEY SERVICE DOOR LIGHT. SOCKET ASSEMBLY WAS BURNED.  DISCONNECTED POWER FROM THE SOCKET ASSEMBLY AND PLACED ON MEL 33-23-2 #343889. AIRCRAFT RETURNED TO SERVICE.
